# SDR TWAA0005602

- Difficulty date: April 9, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757231
- Aircraft serial: 28168
- Aircraft time: 11,140 hours, 3,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Seat 23, 24, 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS OVER SEATS 23L, 24R, AND 27R WERE INOPERATIVE.  REPLACED THE LAMP AT EACH LOCATION.  CHECK-C 10-24-98 LAX.
